Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
najibla

Face No Longer Dry After A Month And Half Into Accutane?

Recommended Posts

I am in my second course of accutane.

I started the course about a month and half ago. The first month and few days, my face got really dry and my lips were indeed bleeding at some point when I smile widely for example.

Although, I have cleared up a lot, recently my face stopped getting dry. like almost completely not dry anymore, and not oily neither.

Does it mean that Accutane stopped working for me?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×